# SDR SIMA2011332002

- Difficulty date: November 23, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 23,168 hours, 16,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3886 THE CREW REPORTED THE EMERGENCY PATHWAY ILLUMINATION STRIP IS DETACHED FROM ITS POSTION ON THE FLOOR BEHIND SEAT 12C AND WILL NOT RE-ADHERE TO ITS POSITION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED PATHWAY ILLUMINATION STRIP AS REQUIRED BEHIND SEAT 12C, REFERENCE AMM 25-25-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
